Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Have multiple myeloma. Taken Bortezomib and thalidomide. Done serum electrophoresis. Body pain, fever and weakness. Why?

Hello Sir/Madam, My Mother was Diagnoised with Multiple Myeloma two months back. Her Plasma Cell was 40%. Her Microglobulin level was 2170 & albumin was 2.51 With M Spike. After diagnoising, Treatement was started with Bortezomib with Decamax. She has Received Two Cycles of bortezomib in two months. She has taken Thalidomide for 10 days & beacuase of Severe constipation our Doctor has asked to stop taking thalidomide. Last week we have gone for the Serum Electrophoresis report again & this time her Albumin was 2.55 & Beta 2 Microglobulin was 2387 and here total protein was dropped to 5.5 also M-Spike was absent in the report. Currently her Complete blood picture is normal. Our Doctor has given her linezolid 600mg last week as she had got some infections. After taking the tablets she is getting severe body pains, mild fever & weakness. Please Advise why it is happening.
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Oncologist, Radiation 's  Response
you should mention age of your mother. probably she is a bone marrow transplant candidate so doctors have decided to put her on bort/thal. these type of drugs may be associated with some myelosuppression. infection is common. antibiotics are prescribed. now bone pain may be due to skeletal involvement. skeletal survey needed. consult your oncologist.
Answered: Thu, 7 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor